Posted by: Anon | 2008/07/01

Stilpane addiction

Hi There
I was prescribed a drug called stilpane and for the past year cant seem to do without it. I would say that I am an addict and would like to know methods of recovery.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anon
It is the muscle relaxant ( meprobamate) that is usually the culprit as well as the codeiene. Try gradually to reduce the dose by 1/4 of a tablet every 3-4 days. ( ie if you take 2 three times per day, you now take 1 3/4 three times a day , then you take 1 1/2 three times a day and so on) It may take a few weeks before you can do without it. GO SLOW! Please ask your doctor to assist you by prescribing non addictive medication if you still have chronic pain to take the place of the Stilpaine gradually. If you battle to get off it by yourself, you may need to book into a rehab centre.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.